Is Suboxone bad for you

∙ ◦ • Psychotherapy forum • ◦ ∙


Post Fri Jul 23, 2010 1:00 am

Hi pony

Subutex and Suboxone are actually exactly the same.

However, Suboxone contains the antagonist "naloxone", which prevents the drug from being misused. But naloxone supposedly works through the mucous membrane! Not. so if you use suboxone i.v. would you take e.g. not feel it or even get withdrawn. Nasal is such a thing. if you have suboxone take it first of all only in your mouth (but don't swallow, they are sublingual, so put it under your tongue).

I already said! Allegedly, I've heard a number of times that there is a difference between subutex and xone, some have problems with one of the two, some do not tolerate both and therefore switch to methadone. The manufacturer of subutex / xone guarantees that the two preparations work exactly the same sublingually, I personally believe from what I have learned and heard that it is not the case.

To your doc, he doesn't have to prescribe anything else in the short term, but if this continues you should 1. go to someone else because the doctor is bad. If that doesn't work you have to be so bold and tell these doctors that if you continue to feel so bad, the heroin addiction is the better choice for you than what he prescribes. if he then says that he does not care is something that is purely legally even neglected assistance and you can even damage him a lot if you complain at the top. (You are from Germany and I do not know your system here, with us in ösi the medical association or an official doctor would be responsible for something, I am sure there is similar in the old kingdom)

Most docs give the remedies a little time, but if that doesn't work, they actually have to prescribe something else for you. so e.g. just subutex or methadone, because the drug is supposed to make your life easier and not difficult.

In any case, don't let it get rid of, as a patient you have more rights than you think, because the environment often persuades you to do something like that, especially as a drug addict you quickly feel like a hm well soldier who has to obey an order, the best thing is to just build the word "sue" one, then a doctor will very often be aware of his sworn oath again and that is the best for you to do and not to say "does not exist"

lg

It would be helpful if you tell me how long you have been receiving suboxone. if you have been taking this for more than 1-2 weeks and you still don't feel well, your doctor would have to do something and suggest an alternative, if that was only 1-4 days ago and you took h before, it could be the smaller one spinning on the part of your body is normal.

What you can still try if it works, so if you don't have to take the suboxone in front of someone in the apo who could thwart your bill, take only 2mg instead of the 8mg you have been prescribed ... too much of it triggers circulatory problems if you hmmm eg whispering in the head / sweating / cold slightly wobbly legs and a little head pressure ... there is a high chance that the dose is too high, because these are clear signs of it. That e.g. I've heard it many times that smaller doses suddenly work wonders. Most doctors know that e.g. not at all.
Last changed by big bang on Fri Jul 23, 2010 1:20 am, changed a total of 1 times.